Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 139, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 11, 2017, 1:22 PM EDT for 5 counties in Indiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2017, 1:22 PM EDT (17:22 UTC)
- Expired
- Jul 11, 2017, 2:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bartholomew County, IN, Decatur County, IN, Johnson County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 59 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1049 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
389
WUUS53 KIND 111722
SVRIND
INC005-031-081-139-145-111800-
/O.NEW.KIND.SV.W.0139.170711T1722Z-170711T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
122 PM EDT TUE JUL 11 2017
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Shelby County in central Indiana...
Southwestern Rush County in central Indiana...
Decatur County in central Indiana...
Southern Johnson County in central Indiana...
Northern Bartholomew County in central Indiana...
* Until 200 PM EDT.
* At 121 PM EDT, severe thunderstorms were located along a line
extending from near Shelbyville to 6 miles south of Franklin,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Columbus, Shelbyville, Franklin, Greensburg, Adams, Edinburgh,
Hope, Flat Rock, Milford, Westport, Princes Lakes, Geneva,
Trafalgar, St. Paul, Hartsville, Fairland, Clifford, Millhousen,
Peoga and Newbern.
This includes the following highways...
Interstate 65 between mile markers 72 and 91.
Interstate 74 between mile markers 109 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3916 8551 3914 8562 3930 8609 3934 8609
3934 8622 3935 8625 3940 8625 3960 8586
3943 8530 3927 8530
TIME...MOT...LOC 1721Z 289DEG 41KT 3957 8581 3940 8609
HAIL...<.75IN
WIND...60MPH
$$
AW/MK3 follow-up statements
341
WWUS53 KIND 111738
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
138 PM EDT TUE JUL 11 2017
INC005-031-081-139-145-111800-
/O.CON.KIND.SV.W.0139.000000T0000Z-170711T1800Z/
Shelby IN-Rush IN-Decatur IN-Johnson IN-Bartholomew IN-
138 PM EDT TUE JUL 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHERN SHELBY...SOUTHWESTERN RUSH...DECATUR...SOUTHEASTERN
JOHNSON AND NORTHERN BARTHOLOMEW COUNTIES...
At 137 PM EDT, severe thunderstorms were located along a line
extending from 9 miles east of Shelbyville to 9 miles north of
Columbus, moving east at 45 mph. At 119 PM the roof of a barn was
partially blown off 2 miles west of fairland.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Columbus, Shelbyville, Greensburg, Adams, Edinburgh, Hope, Flat Rock,
Milford, Westport, Geneva, St. Paul, Hartsville, Clifford,
Millhousen, Newbern, Waldron, Moscow, Sandusky, Taylorsville and
Clarksburg.
This includes the following highways...
Interstate 65 between mile markers 72 and 85.
Interstate 74 between mile markers 113 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3916 8551 3914 8562 3930 8609 3934 8609
3936 8608 3957 8575 3943 8530 3927 8530
TIME...MOT...LOC 1737Z 289DEG 41KT 3951 8559 3934 8587
HAIL...<.75IN
WIND...60MPH
$$
AW/MK849
WWUS53 KIND 111751
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
151 PM EDT TUE JUL 11 2017
INC081-111800-
/O.CAN.KIND.SV.W.0139.000000T0000Z-170711T1800Z/
Johnson IN-
151 PM EDT TUE JUL 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3914 8561 3917 8571 3927 8599 3954 8564
3943 8530 3927 8530 3916 8551
TIME...MOT...LOC 1750Z 289DEG 41KT 3946 8542 3929 8570
$$
INC005-031-139-145-111800-
/O.CON.KIND.SV.W.0139.000000T0000Z-170711T1800Z/
Shelby IN-Rush IN-Decatur IN-Bartholomew IN-
151 PM EDT TUE JUL 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHEASTERN SHELBY...SOUTHWESTERN RUSH...DECATUR AND
NORTHEASTERN BARTHOLOMEW COUNTIES...
At 150 PM EDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Lake Santee to 12 miles west of
Greensburg, moving east at 45 mph. This storm has a history of
winds in excess of 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Columbus, Greensburg, Adams, Hope, Flat Rock, Milford, Westport,
Geneva, St. Paul, Hartsville, Clifford, Millhousen, Clarksburg,
Letts, Burney, Newbern, Waldron, Moscow, Newpoint and Sandusky.
This includes the following highways...
Interstate 65 between mile markers 73 and 74.
Interstate 74 between mile markers 119 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3914 8561 3917 8571 3927 8599 3954 8564
3943 8530 3927 8530 3916 8551
TIME...MOT...LOC 1750Z 289DEG 41KT 3946 8542 3929 8570
HAIL...<.75IN
WIND...60MPH
$$
AW/MK386
WWUS53 KIND 111758
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
158 PM EDT TUE JUL 11 2017
INC005-031-139-145-111808-
/O.EXP.KIND.SV.W.0139.000000T0000Z-170711T1800Z/
Shelby IN-Rush IN-Decatur IN-Bartholomew IN-
158 PM EDT TUE JUL 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY...
SOUTHWESTERN RUSH...DECATUR AND NORTHEASTERN BARTHOLOMEW COUNTIES
WILL EXPIRE AT 200 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
LAT...LON 3914 8561 3917 8571 3927 8599 3954 8564
3943 8530 3927 8530 3916 8551
TIME...MOT...LOC 1758Z 289DEG 41KT 3943 8532 3926 8560
$$
AW/MKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 12:58 PM EDT, 24 minutes earlier.
Area forecast discussion, Jul 11, 12:58 PM EDT, 24 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1258 PM EDT Tue Jul 11 2017 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 234 AM EDT Tue Jul 11 2017 Active weather is expected to continue today and tonight. A lingering frontal boundary across Central Indiana will continue to be the focus for thunderstorm development. This in combination the passing of several upper level short waves will generate thunderstorms today and tonight. Lesser chances for storms are expected on Wednesday as weak high pressure to the south of Indiana keeps some dry air in place across our state. A cold front and Low pressure system is then expected to slowly sag toward Central Indiana on late Wednesday and Thursday. This will bring more rounds of showers and storms to Central Indiana. More consistent dry weather and a more settled weather pattern looks to return this weekend. && .NEAR TERM /Rest of Today/... Issued at 944 AM EDT Tue Jul 11 2017 Once MCS is moving through the area now, and another is waiting in the wings across central Illinois. Have adjusted PoPs to reflecting current rain. Also adjusted PoPs later this morning into early afternoon to reflect current timing of next MCS. Indianapolis has already broken the daily precipitation record for the date, and many places have exceeded 1 inch of rain with the first MCS. With more heavy rain on the way, have expanded the Flash Flood Watch west to cover areas that have seen heavy rain already today. Left temperatures alone for now, but may have to adjust down depending on clearing after the second MCS moves through. Will alsocontinue to adjust PoPs as needed as the development of the second MCS continues. Previous discussion follows... Issued at 234 AM EDT Tue Jul 11 2017 Another active weather day is in store today. Models suggest the lingering frontal boundary across the area to remain as NW flow remains in place with more short waves yet to come. Early this morning radar shows thunderstorm devlopment associated with the short waves exiting Central Indiana. GFS and NAM suggests yet another wave arrives late this afternoon and evening. Forecast soundings show very steep lapse rates with CAPE over 4000 j/kg and easily attainable convective temperatures in the middle 80s. Given our current set-up rain appears a given. Forecast soundings show Pwats over 2 inches implying very heavy rains possible. Thus will trend pops higher than guidance and given the ongoing warm air advection and thermal ridge across the area will trend highs at or slightly above the blend given several hours of dry weather will be possible. Forecast soundings suggest lower level helicity values not favorable for supercells...but given the available cape and some marginal lower level shear available this afternoon some storms could become severe. Furthermore...any heavy rainers could result in Flash Flooding...particularly across our NE areas that have seen heavy rains as of late. May consider a Flash Flood watch in those areas. && .SHORT TERM /Tonight through Thursday Night/... Issued at 234 AM EDT Tue Jul 11 2017 Models continue to suggests active weather this evening....with a break on Wednesday...followed by another round of showers and storms on Thursday and Thursday Night. Tonight's GFS shows the departure of a quick moving short wave will most likely continue to develop thunderstorms across the area given the very moist and warm air mass in place and the lingering surface boundary. Thus will once again trend pops higher than mavmos in most locations...especially along and north of the I-70 corridor where forcing appears best. As the short wave departs late tonight...forecast soundings show dry air intruding into the column as models suggest subsidence arriving from the southwest as low pressure begins to move through the Great lakes. Thus will trend toward a dry forecast tonight and again on early Wednesday and subsidence and dry air should keep convection in check. Again with the thermal ridge in place will trend lows and Wednesday highs at or above the forecast builder blend. Forecast soundings on Wednesday night suggest 700mb temps over 10C and convective temps in the 90s...which implies a cap...however confidence is low as the GFS suggests a short wave pushing into the northern parts of Indiana near 00Z Thursday. Thus may include a some small chances north late on Wednesday. On Wednesday night through Thursday night there is more certainty that another round of active weather looks to return. Forecast soundings show a much more moist column through this period as the GFS and NAM sow a trough working through the Great Lakes aloft and pushing several short waves across Indiana. On Thursday and thursday evening forecast soundings once again show CAPE soaring above 3000 J/KG with convective temps in the upper 80s with little to no cap. Thus will again raise pops on Thursday and Thursday evening at or above the forecast builder blend. && .LONG TERM /Friday through Monday/... Issued at 416 AM EDT Tue Jul 11 2017 Ensembles in good agreement during this period. Heat ridge will be centered over the Rockies through the weekend, with weak mean upper troughing over the local area. The ensembles suggest the heat ridge may try to build back into the Midwest early next week. Will keep chance PoPs going on Friday as an upper disturbance looks to be in process of passing through. Another upper wave may move through the area around Sunday. Some of the ensembles suggest a convective threat with this wave, but the trend is drier with this wave, so will keep the rest of the extended dry for now. && .AVIATION /Discussion for the 111800Z TAF Issuance/... Issued at 1258 PM EDT Tue Jul 11 2017 Second MCS was moving through central Indiana early this afternoon. Thunderstorm threat should end around 00z Thursday. Good confidence in MVFR or worse conditions in thunderstorms. Otherwise, conditions will improve to VFR. Winds will be southwest 9 to 12 knots but higher in thunderstorms. Winds will become light and south after 00z. && .IND WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for INZ021-029>031- 036>042-046>049-055>057. && SYNOPSIS...Puma NEAR TERM...Puma/50 SHORT TERM...Puma LONG TERM....JAS AVIATION...MK
Hazardous weather outlook, Jul 11, 3:48 AM EDT, 9 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 348 AM EDT Tue Jul 11 2017 INZ021-030-031-038>042-047>049-055>057-120800- Carroll-Clinton-Howard-Tipton-Hamilton-Madison-Delaware-Randolph- Marion-Hancock-Henry-Johnson-Shelby-Rush- Including the cities of Frankfort, Kokomo, Anderson, Muncie, Indianapolis, and Shelbyville 348 AM EDT Tue Jul 11 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: A FLASH FLOOD WATCH is in effect through this evening. Thunderstorms can be expected at times today and tonight. Some storms may be produce Heavy rain. Severe Storms cannot be ruled out. Hazards: Flash Flooding, Damaging winds, large hail, heavy rain and lightning. Timing: Throughout the day and into the evening. The flooding and severe risk will be this afternoon and evening. Discussion: A frontal boundary, along with several upper level weather disturbances are expected to generate thunderstorms today and tonight. Some storms may produce heavy rain which could result in flash flooding. Damaging winds and large hail will be the primary threats should any thunderstorm become severe. Lightning is a threat from any storm. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outlook: Periodic threats for strong to severe thunderstorms will exist through Friday. Damaging winds and large hail will be the main severe threats. Dangerous cloud to ground lightning and heavy rainfall are threats with any thunderstorm. Thunderstorms over the next few days will have the potential to bring a few inches of rain to parts of central Indiana. With many locations already having saturated ground and elevated water levels, any additional rain would bring a return of flooding and exacerbate existing flooding. In addition to the storms...dewpoints will surge into the middle 70s Tuesday through Thursday...creating oppressive conditions as high temperatures warm into the upper 80s and lower 90s in some locations. This will create max heat indices in the middle 90s to near 100. Discussion: Daily chances for storms will continue through Friday as a northwest flow aloft enables several upper level disturbances to track across the region and interact with a frontal boundary. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight, and may be needed at other times throughout the week. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ028-029-035>037-043>046-051>054-060>065-067>072-120800- Warren-Tippecanoe-Fountain-Montgomery-Boone-Vermillion-Parke-Putnam- Hendricks-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Monroe-Brown- Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Crawfordsville, Terre Haute, Bloomington, Columbus, Vincennes, Bedford, and Seymour 348 AM EDT Tue Jul 11 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Thunderstorms can be expected at times today and tonight. Some storms may be produce Heavy rain. Severe Storms cannot be ruled out. Hazards: Damaging winds, large hail, heavy rain and lightning. Timing: Throughout the day and into the evening. The flooding and severe risk will be this afternoon and evening. Discussion: A frontal boundary, along with several upper level weather disturbances are expected to generate thunderstorms today and tonight. Damaging winds and large hail will be the primary threats should any thunderstorm become severe. Lightning is a threat from any storm. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outlook: Periodic threats for strong to severe thunderstorms will exist through Friday. Damaging winds and large hail will be the main severe threats. Dangerous cloud to ground lightning and heavy rainfall are threats with any thunderstorm. Thunderstorms over the next few days will have the potential to bring a few inches of rain to parts of central Indiana. With many locations already having saturated ground and elevated water levels, any additional rain would bring a return of flooding and exacerbate existing flooding. In addition to the storms...dewpoints will surge into the middle 70s Tuesday through Thursday...creating oppressive conditions as high temperatures warm into the upper 80s and lower 90s in some locations. This will create max heat indices in the middle 90s to near 100. Discussion: Daily chances for storms will continue through Friday as a northwest flow aloft enables several upper level disturbances to track across the region and interact with a frontal boundary. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight, and may be needed at other times throughout the week. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind PUMA
In the hours before
Local storm report, Jul 11, 11:57 AM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1157 AM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 AM HEAVY RAIN 1 SW FRANKLIN 39.48N 86.07W
07/11/2017 M3.49 INCH JOHNSON IN CO-OP OBSERVER
RAINFALL SINCE 8AM.
&&
DRTLocal storm report, Jul 11, 12:05 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1205 PM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM TSTM WND GST 2 SSW WINGATE 40.15N 87.09W
07/11/2017 E60 MPH MONTGOMERY IN TRAINED SPOTTER
&&
MRDLocal storm report, Jul 11, 12:14 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1214 PM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM TSTM WND DMG 1 SSW GESSIE 40.07N 87.51W
07/11/2017 VERMILLION IN CO-OP OBSERVER
CORN BLOWN OVER IN A PATTERN CONSISTENT WITH
STRAIGHT LINE WINDS. TREE LIMBS,
APPROXIMATELY 12 INCHES IN DIAMETER, WERE
DOWNED AND THE POWER IS OUT.
&&
MRDLocal storm report, Jul 11, 12:41 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1241 PM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM TSTM WND GST 5 NE ADVANCE 40.05N 86.57W
07/11/2017 M62 MPH BOONE IN CO-OP OBSERVER
TREES DOWN AND A WINDOW BROKEN AT A
RESIDENCE IN THIS LOCATION.
&&
MRDLocal storm report, Jul 11, 1:05 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
105 PM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM TSTM WND DMG 2 WNW WILLIAMS CREEK 39.91N 86.18W
07/11/2017 MARION IN PUBLIC
8-10 INCH TREE LIMB DOWNED ON DITCH RD NEAR
86TH ST. ONE LANE OF TRAFFIC IS BLOCKED.
ANOTHER LIMB IS DOWN AT SPRINGMILL AND 91ST
ST.
&&
MRDLocal storm report, Jul 11, 1:16 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
116 PM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM TSTM WND DMG ZIONSVILLE 39.95N 86.27W
07/11/2017 BOONE IN PUBLIC
LARGE TREE LIMBS DOWN IN NORTH ZIONSVILLE.
REPORT RECEIVED VIA TWITTER.
&&
MRDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:28 PM EDT | Tornado Warning | IND | Carroll | 18 min |
| Jul 10, 8:44 PM EDT | Tornado Warning | IND | Carroll | 31 min |
| Jul 10, 8:59 PM EDT | Tornado Warning | IND | Howard | 46 min |
| Jul 10, 11:21 PM EDT | Flash Flood Warning | IND | Carroll, Howard | 4 hr |
| Jul 10, 11:32 PM EDT | Tornado Warning | IND | Carroll, Howard | 28 min |
| Jul 11, 1:39 AM EDT | Severe Thunderstorm Warning | IND | Henry | 21 min |
| Jul 11, 3:29 AM EDT | Flash Flood Watch | IND | Boone, Carroll, Clinton, Delaware, Hamilton, Hancock and 12 more | 16 hr |
| Jul 11, 3:57 AM EDT | Areal Flood Warning | IND | Carroll, Howard | 6 hr |
| Jul 11, 4:53 AM EDT | River Flood Warning | IND | Carroll, Howard | 24 hr |
| Jul 11, 7:41 AM EDT | Special Weather Statement | IND | Hendricks | 34 min |
| Jul 11, 8:00 AM EDT | Special Weather Statement | IND | Brown | 45 min |
| Jul 11, 8:22 AM EDT | Areal Flood Warning | IND | Hancock, Hendricks, Johnson, Marion, Montgomery, Putnam and 1 more | 3 hr |
| Jul 11, 8:24 AM EDT | Special Weather Statement | IND | Marion, Shelby | 36 min |
| Jul 11, 8:50 AM EDT | Special Weather Statement | IND | Rush, Shelby | 40 min |
| Jul 11, 9:18 AM EDT | Areal Flood Warning | IND | Brown, Clay, Monroe, Owen | 3 hr |
| Jul 11, 9:23 AM EDT | Special Weather Statement | IND | Bartholomew, Brown, Decatur | 37 min |
| Jul 11, 9:26 AM EDT | Special Weather Statement | IND | Clay, Monroe, Owen | 34 min |
| Jul 11, 10:20 AM EDT | Areal Flood Warning | IND | Brown, Johnson, Morgan, Shelby | 3 hr |
| Jul 11, 10:42 AM EDT | Areal Flood Warning | IND | Clay, Vigo | 3 hr |
| Jul 11, 11:28 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion, Warren | 47 min |
| Jul 11, 11:30 AM EDT | Flash Flood Warning | IND | Brown, Hendricks, Johnson, Morgan, Owen, Putnam and 1 more | 6 hr |
| Jul 11, 11:45 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Tippecanoe, Warren | 45 min |
| Jul 11, 11:48 AM EDT | Areal Flood Warning | IND | Carroll, Howard, Madison, Tippecanoe, Tipton | 6 hr |
| Jul 11, 12:10 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Morgan, Putnam | 28 min |
| Jul 11, 12:17 PM EDT | Areal Flood Warning | IND | Brown, Clay, Monroe, Owen | 6 hr |
| Jul 11, 12:31 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Johnson, Marion, Morgan | 29 min |
| Jul 11, 12:35 PM EDT | Areal Flood Warning | IND | Boone, Clinton, Fountain, Hancock, Hendricks, Johnson and 6 more | 6 hr |
| Jul 11, 12:39 PM EDT | River Flood Warning | IND | Carroll | 25 hr |
| Jul 11, 12:39 PM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 19 hr |
| Jul 11, 12:39 PM EDT | River Flood Warning | IND | Marion | 25 hr |
| Jul 11, 12:39 PM EDT | River Flood Warning | IND | Johnson | 44 hr |
| Jul 11, 12:39 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 5 days |
| Jul 11, 12:39 PM EDT | River Flood Warning | IND | Tippecanoe | 64 hr |
| Jul 11, 12:50 PM EDT | Areal Flood Warning | IND | Delaware, Hamilton, Henry, Howard, Madison, Randolph and 2 more | 3 hr |
| Jul 11, 12:54 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan, Shelby | 36 min |
| Jul 11, 12:58 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Madison, Marion, Rush, Shelby | 32 min |
| Jul 11, 1:52 PM EDT | Flash Flood Warning | IND | Hancock, Hendricks, Johnson, Marion, Shelby | 3 hr |
| Jul 11, 2:29 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 65 hr |
| Jul 11, 2:29 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 65 hr |
| Jul 11, 4:55 PM EDT | Areal Flood Warning | IND | Hancock, Hendricks, Johnson, Marion, Shelby | 12 hr |
| Jul 11, 5:41 PM EDT | Areal Flood Warning | IND | Carroll, Howard | 12 hr |
| Jul 11, 5:42 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Hendricks, Johnson, Morgan, Owen and 2 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.